# SDR ASAA2017120422776

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 6,470 hours, 2,189 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 693732478
- Part serial: D01935
- Condition: Failed
- Location: Cabin Temp
- Part time: 75,324 hours, 40,125 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK VERY COLD EVEN WITH CONT CAB TEMP CONTROL AT FULL HOT. ONLY WAY TO GET HEAT IS ALL CONTROLLERS TO OFF. GROUNDED - YES. VERIFIED FAULT WITH CONT CAB IN FULL WARM, DUCT TEMP FOR CONT CAB GOES TO ALMOST 0 DEGREE FULL COLD AIR BLOWING FROM OUTLETS. INSPECTED AND FOUND CABIN SELECTOR RHEOSTAT FAULTY. RMVD AND INSTALLED NEW P5-17 PNL. REF B737-900 AMM 21-61-07. ACCOMPLISHED SYS OPS TEST REF AMM 21-61-07. NO FAULTS FOUND SYS CKS NORMAL.
